# SDR SWAA2022030702406

- Difficulty date: April 3, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 49,048 hours, 29,084 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Elongated
- Location: Lwr Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 193B HAS ENLARGED FASTENER HOLES AT LOCATION 2;3;5;24;29;31;32;35;36; 37 & 38 MOD / RR PER AMM. 51-40-02 ONLY PN OFF/ON: 149A7652-5 SN OFF/ON: NSN / NSN
